Loading [MathJax]/jax/output/CommonHTML/jax.js
Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Matematicheskie Zametki, 1976, Volume 20, Issue 4, Pages 537–548 (Mi mzm7876)  

This article is cited in 3 scientific papers (total in 3 papers)

Lp-spaces of functions analytic in a region with piecewise analytic boundary

A. M. Shikhvatov

Far Eastern National University
Full-text PDF (776 kB) Citations (3)
Abstract: In this paper we study classes of analytic functions which are p-th power summable in a region with piecewise analytic boundary. We also study the spaces conjugate to these spaces and the question of the existence of a basis in these spaces.
Received: 26.12.1974
English version:
Mathematical Notes, 1976, Volume 20, Issue 4, Pages 858–864
DOI: https://doi.org/10.1007/BF01098903
Bibliographic databases:
UDC: 517
Language: Russian
Citation: A. M. Shikhvatov, “Lp-spaces of functions analytic in a region with piecewise analytic boundary”, Mat. Zametki, 20:4 (1976), 537–548; Math. Notes, 20:4 (1976), 858–864
Citation in format AMSBIB
\Bibitem{Shi76}
\by A.~M.~Shikhvatov
\paper $L_p$-spaces of functions analytic in a~region with piecewise analytic boundary
\jour Mat. Zametki
\yr 1976
\vol 20
\issue 4
\pages 537--548
\mathnet{http://mi.mathnet.ru/mzm7876}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=482114}
\zmath{https://zbmath.org/?q=an:0349.46026}
\transl
\jour Math. Notes
\yr 1976
\vol 20
\issue 4
\pages 858--864
\crossref{https://doi.org/10.1007/BF01098903}
Linking options:
  • https://www.mathnet.ru/eng/mzm7876
  • https://www.mathnet.ru/eng/mzm/v20/i4/p537
  • This publication is cited in the following 3 articles:
    1. R. F. Shamoyan, S. P. Maksakov, “On some new estimates for a gradient of a function in product domains and related results”, PFMT, 2017, no. 3(32), 69–74  mathnet
    2. R. F. Shamoyan, N. M. Makhina, “On continuous linear functionals in some weighted functional classes on product domains”, Sib. elektron. matem. izv., 12 (2015), 651–678  mathnet  crossref
    3. Loredana Lanzani, Elias M. Stein, “Szegö and Bergman projections on non-smooth planar domains”, J Geom Anal, 14:1 (2004), 63  crossref
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Математические заметки Mathematical Notes
    Statistics & downloads:
    Abstract page:184
    Full-text PDF :71
    First page:1
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025